On the number of prime factors of summands of partitions

Cécile Dartyge, András Sarkozy, Mihály Szalay

Research output: Contribution to journalArticle

2 Citations (Scopus)


We present various results on the number of prime factors of the parts of a partition of an integer. We study the parity of this number, the extremal orders and we prove a Hardy- Ramanujan type theorem. These results show that for almost all partitions of an integer the sequence of the parts satisfies similar arithmetic properties as the sequence of natural numbers.

Original languageEnglish
Pages (from-to)73-87
Number of pages15
JournalJournal de Theorie des Nombres de Bordeaux
Issue number1
Publication statusPublished - 2006

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the number of prime factors of summands of partitions'. Together they form a unique fingerprint.

  • Cite this